Revista Matemática Iberoamericana


Full-Text PDF (284 KB) | Metadata | Table of Contents | RMI summary
Volume 16, Issue 2, 2000, pp. 219–241
DOI: 10.4171/RMI/274

Published online: 2000-08-31

Pseudo differential operators with negative definite symbols of variable order

Walter Hoh[1]

(1) Universität Bielefeld, Germany

No abstract available for this article.

No keywords available for this article.

Hoh Walter: Pseudo differential operators with negative definite symbols of variable order. Rev. Mat. Iberoam. 16 (2000), 219-241. doi: 10.4171/RMI/274